ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal multicommodity flow through the complete graph with random edge capacities

Khandwawala, Mustafa and Sundaresan, Rajesh (2010) Optimal multicommodity flow through the complete graph with random edge capacities. In: Journal of Applied Probability, 47 (1). pp. 201-215.

Full text not available from this repository. (Request a copy)
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


We consider a multicommodity flow problem on a complete graph whose edges have random, independent, and identically distributed capacities. We show that, as the number of nodes tends to infinity, the maximumutility, given by the average of a concave function of each commodity How, has an almost-sure limit. Furthermore, the asymptotically optimal flow uses only direct and two-hop paths, and can be obtained in a distributed manner.

Item Type: Journal Article
Publication: Journal of Applied Probability
Publisher: Applied Probability Trust
Additional Information: Copyright of this article belongs to Applied Probability Trust.
Keywords: Complete graph;fairness;multicommodity flow;routeing;utility
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 27 Apr 2010 05:18
Last Modified: 27 Apr 2010 05:18
URI: http://eprints.iisc.ac.in/id/eprint/27251

Actions (login required)

View Item View Item